ADVERTISEMENT

Q. I have keratitis and after the treatment I still have a tiny grey spot on my cornea. I am really worried about my eye.

Answered by
Dr. Dada Peer K
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 26, 2015 and last reviewed on: Dec 24, 2018

Hello doctor,

I have keratitis and after the treatment, I still have a tiny grey spot on my cornea.

Here is the treatment which I had followed:

  • Visit 1 - (October 2014) Fucithalmic eye drops 1 % - three times daily for two weeks.
  • Visit 2 - (October 2014) Exocine 0.3 % - four times daily for a month.
  • Visit 2 - Artelac eye drops - four times daily for a month.
  • Visit 3 - (December 2014) Artelac eye drops - two times daily for a month.
  • Visit 4 - (24th February 2015) - Zylet Etabonate and Prednol, Tobramycine 0.3 % for two weeks.
  • Visit 4 - Artelac eye drops - two times daily. I have been using till now.

I am really worried about my eye. Please help me.

#

Hello,

Welcome to icliniq.com.I reviewed your history.

It seems from the history that you had keratitis and following the treatment, you have a small corneal opacity.

Artelac is an artificial tear eye drops and it can be used for a long time without causing side effects. Hence no need to be worried about the use of Artelac eye drops.

The next treatment depends on the site and size of the opacity. If the opacity is superficial and peripheral, then no need to be worried becauseit will be replaced by clear corneal layers slowly as the epithelium of the cornea sheds and regrows. However, if the opacity is deeper and bigger then you may need further surgical intervention like keratoplasty.

Since you have mentioned that the opacity is tiny, this may resolve and you need not be worried about it.

Hope this information is helpful to you.

Revert back to an eye care ophthalmologist online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What could be the white spot in the eye?

.. name the medicines that your doctor prescribed? Marginal keratitis is not a disease to be taken lightly. The white spot will lighten as the healing begins but will not completely vanish. Send me the pictures of the doctor's file and the medicatio...   Read full

What is the treatment done for ocular rosacea, blepharitis, and MGD?

I am a contact lens wearer with extremely bad eyesight and first had eye problems eight months back ... My eyes were stinging and crying and red and I could not bear to put contacts in ... A ...   Read full

Pterygium (Surfer's eye) - causes, prevention and treatment options

.. more options. More the options, more the success. Pterygium remains the most notorious of eye ailments due to its propensity for recurrences. This article highlights the causes, prevention and treatment options for this ophthalmic enigma .. ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.